共 50 条
- [31] Bounds on Signed Edge Domination [J]. PROCEEDINGS OF THE EIGHTH INTERNATIONAL CONFERENCE ON INFORMATION AND MANAGEMENT SCIENCES, 2009, 8 : 863 - 865
- [32] Lower bounds on the signed k-domination number of graphs [J]. ARS COMBINATORIA, 2017, 135 : 357 - 367
- [34] Inverse Signed Edge Domination Numbers of Some Kinds of Graphs [J]. 2010 INTERNATIONAL CONFERENCE ON MANAGEMENT SCIENCE AND ENGINEERING (MSE 2010), VOL 4, 2010, : 490 - 492
- [35] Bounds on Laplacian eigenvalues related to total and signed domination of graphs [J]. Czechoslovak Mathematical Journal, 2010, 60 : 315 - 325
- [40] SIGNED TOTAL K-DOMINATION NUMBERS OF DIRECTED GRAPHS [J]. ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, 2010, 18 (02): : 241 - 251